# SDR DALA2023042603253

- Difficulty date: April 18, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 69,676 hours, 9,266 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 OVEN INOP LOC 404 -MID OVEN SMOKING AND HAS SPARKS. CORRECTIVE ACTION: R/R OVEN GALLEY. (2726386)
